On uniqueness for bounded channel flows of viscoelastic fluids
Marshall J. Leitman; Epifanio G. Virga
- Volume: 82, Issue: 4, page 717-723
- ISSN: 0392-7881
Access Full Article
topAbstract
topHow to cite
topReferences
top- LEITMAN, M.J. and VIRGA, E.G. (1988) - On bounded channel flows of viscoelastic fluids, «Atti Acc. Lincei Rend. fis.», 82,291-291. Zbl0714.76013MR1152648
- CAPRIZ, G. and VIRGA, E.G. (1988) - Un teorema di unicità in viscoelasticità lineare, «Rend. Sem. Mat. Univ. Padova», 79, 15-24. Zbl0655.73020MR964016
- VERGARA CAFFARELLI, G. and VIRGA, E.G. (1987) - Sull'unicità della soluzione del problema dinamico della viscoelasticità lineare, «Atti Acc. Lincei Rend. fis.», 81, 379-387. Zbl0667.73027MR999829
- JOSEPH, D.D., RENARDY, M. and SAUT, J.C. (1984-85) - Hyperbolicity and change of type in the flow of viscoelastic fluids, «Arch. Rational Mech. Anal.», 87, 213-251. Zbl0572.76011MR768067DOI10.1007/BF00250725
- HALE, J. (1971) - Functional differential equations, «Springer Verlag, Berlin», etc. Zbl0222.34003MR390425
- LEITMAN, M.J. and MIZEL, V.J. (1974) - On fading memory spaces and hereditary integral equations, «Arch. Rational Mech. Anal.», 75, 18-51. Zbl0297.45001MR367734